# SDR SWAA2020113032666

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 27,883 hours, 12,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Dirty
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT SERVICE DOOR GIRT BAR RETAINING CLIP ON DOOR IS TIGHT.  LUBRICATED AND CLEANED GIRT BAR RETAINING CLIP, PER SIP, NO DEFECTS NOTED.
